# SDR CALA2020012600254

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT POWER SUPPLIES FAILED A BATTERY PACK CAPACITY CHECK.    ALL EMERGENCY LIGHT POWER SUPPLIES WERE REPLACED,  OPS CHECKED GOOD IAW AMM 33-51-06, 33-51-00.
